# SDR CA951211010

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X675108190
- Condition: Bulged
- Location: Lt Outb Main
- Part time: 468 hours
- Component: Parker Hanni, 04020300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BULGE ON THE LEFT OUTBOARD MAIN TIRE, NOTICED WHILE PERFORMING DAILY INSPECTION. SEEMS TO INDICATE A SEPARATION IN THE INBOARD TREAD AREA. REFERENCES: SDRS 951108018, 951222004 AND 951108001.
